# SDR SWIA200110148

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 29,449 hours, 35,350 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Selector Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI CHECK, WHEN FLAPS 15 DEGREES WERE SELECTED THE MAP LIGHT ''FLAPS'' AND ''ADV SWS'' ILLUMINATED WITH AN ASSOCIATED CONTROL FAULT ON FLAP WARNING PANEL WITH FLASHING NACELLE BARS.RESET FLAP SYSTEM.  RE-RACKED FCU.  REPLACED FLAP SELECTOR.  OPERATED FLAP SYSTEM SEVERAL TIMES.  OPS CHECK GOOD.  S/N ON:  244495  S/N OFF:  120090.
